RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Hasanov, S G

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:19
Abstract pages:331
Full texts:4
References:52
E-mail:

http://www.mathnet.ru/eng/person140503
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. R. A. Bandaliev, S. G. Hasanov, “On denseness of $C_0^\infty(\Omega)$ and compactness in $L_{p(x)}(\Omega)$ for $0<p(x)<1$”, Mosc. Math. J., 18:1 (2018),  1–13  mathnet  isi
2. V. S. Guliev, F. Deringoz, S. G. Hasanov, “Commutators of Fractional Maximal Operator on Orlicz Spaces”, Mat. Zametki, 104:4 (2018),  516–526  mathnet  elib; Math. Notes, 104:4 (2018), 498–507  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020